Discharge changing with IUD
Prior to the IUD, I really didn't have much of a discharge at all. When I did, it was clear and light. Now, I've had a yellow, heavier discharge since getting my Paragard over two months ago. Been tested for everything - BV, yeast, various STIs, etc. All tests come back negative, and the only symptom is the color and consistency change in the discharge. I have been told by two different practitioners that sometimes IUDs just change your natural discharge and that's that.
So, what are your experiences?
Edit, May 28, 2010: Gosh, time flies! I originally posted this in 2007, and now it's 2010. But I do still occasionally receive comment notifications, so I realize people are still reading this particular post and some of them are even finding it valuable enough to continue sharing their thoughts. So here are mine on this particular issue, years later: the discharge gradually subsided to what I would describe as somewhat normal for me. Very gradually. Several months, if memory serves. And by somewhat normal, even though it wasn't the clear and light type I had prior to the IUD, it was a clear and medium, sometimes more if I was near ovulation. At any rate, it was something I was able to easily ignore as time passed, and it didn't diminish my happiness with the IUD. Hope you all enjoy your IUDs as much as I appreciated mine.